# SDR IPXA2019050741867

- Difficulty date: April 16, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN DECK AT FR.80, BL 0, THE SEAT TRACK AND SUPPORT BEAM HAS CORROSION. REMOVED AND REPLACED CORRODED SEAT TRACK IAW SRM 53-10-16.
